# SDR UIEA2012081300359

- Difficulty date: August 13, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 76,134 hours, 20,231 cycles
- Engine: Pwa JT9D7
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Delaminated
- Location: Rt Aileron Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TRAILING OTBD AILERON EDGE DELAMINATED.  REF E/O 6757A039, RT WING OTBD AILERON DELAMINATION: PART I, TIME LIMITED REPAIR ACCOMPLISHED.  PART II, DVI EVERY FLT CYCLE. PART III, PERMANENT REPAIR PRIOR TO 750 FLT CYCLES.
